# SDR AALA20090917TUL01

- Difficulty date: September 17, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 61,829 hours, 22,324 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SLAT WEDGE DAMAGED AT THE TRAILING EDGE, INBOARD END.  REMOVED DAMAGED SKIN AND INSTALLED DOUBLER EXTERNAL REPAIR PER SRM 51-70-10-2R.
